Contact Us

Rm 02, 5/F., Kai Seng Commerical Centre,
4-6 Hankow Road, TST Kln, HK
(near Kowloon Hotel)
Tel: (852) 3100 0555
Fax: (852) 3100 0556

Lawrence Chow / ENT Doctor

ENT dangers of drug abuse

ENT Dangers caused by Drug Abuse

ENT Dangers caused by Drug Abuse

 

ENT refers to the ears, nose, and throat. All three are common means for drug intake and over time many patients taking recreational drugs experience a myriad of ENT related syndromes. Each syndrome is different depending on the type of drug taken but there are a few common elements.

 

Ear Dangers Caused by Drug Abuse

Certain drugs like inhalants and hallucinogens can cause tinnitus condition in the ear. This is a condition that isn’t as common as rotten teeth or blood-shot eyes but it does happen and it can also become a leading gateway to hearing loss. Continue reading

註: 本站提及的疾病和治療方法僅供讀者參考,並不代表本站推薦該種療法,亦不能代替專業醫生診治,讀者如有需要,應該尋求專業醫生意見。